# SDR UPS04242965

- Difficulty date: August 3, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK FOUND ON SKIN IN LT W/W I/B SKIN JUST BEHIND BRACKET FOR PLUMB BOB.  HFEC CARRIED OUT ON ABOVE AREA IAW NDTM 51-00-00 PT 6 FIG 4, CRACK CONFIRMED, ENDS MARKED.  CUTOUT DAMAGED SKIN & FABRICATED REPAIR DOUBLER IAW SRM 51-40-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2.
